MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE
Model Number 1068240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Dizziness (2194); Shaking/Tremors (2515)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation can be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the patient started to feel some internal tremors around the same time she started using the device.The patient was treating 10 hours per day every day.The patient experienced intermittent tremors both with the device on and when not wearing the device.There was no pain associated with the sensation.The patient was afraid to put the device back on as she does not want the tremors to return.The patient stated the sensation is similar to sitting on a vibrating pager, but she does not hear any vibration from the device.The vibrating sensation spreads from her foot up to her chest.No issues with the chest and above.The vibrating sensation makes her a bit dizzy when walking around.The patient is wearing the coil on her left foot.The patient has brittle bones in her lower spin and is unsure if that may be related to the issue.The patient has an appointment with her spinal doctor on (b)(6) 2024.The patient¿s scans are showing good healing and her foot feels much better so she does want to continue treating, but is afraid the bones in her back may be affected.It was later reported that the patient went to the cleveland spine clinic and was advised to discontinue use of the device.The doctors were unsure if the symptoms were related to the device but suggested she stop treating as a precaution since the symptoms started around the same time as the patient started treatment with the device.The patient mentioned that she was also experiencing lower back pain in l2, l3, l4, and l5.The patient experienced back pain prior to treating with the device but the pain got worse after treating with the bhs.The pain level is generally 9 out of 10.The patient has been to the hospital twice for pain since beginning treatment.The pain and tremors are not tied to any movements or time of day.The patient described the pain as cyclical and stated it ebbs and flows.The patient alternates between ice, heat, tylenol, and advil to treat the back pain depending on what works for her on any given day.The patient stated that her spine doctors are planning a joint injection to treat the pain.The patient confirmed that she has not treated with the device again.
 
Event or Problem Description
It was reported that the patient started to feel some internal tremors around the same time she started using the device.The patient was treating 10 hours per day every day.The patient experienced intermittent tremors both with the device on and when not wearing the device.There was no pain associated with the sensation.The patient was afraid to put the device back on as she does not want the tremors to return.The patient stated the sensation is similar to sitting on a vibrating pager, but she does not hear any vibration from the device.The vibrating sensation spreads from her foot up to her chest.No issues with the chest and above.The vibrating sensation makes her a bit dizzy when walking around.The patient is wearing the coil on her left foot.The patient has brittle bones in her lower spin and is unsure if that may be related to the issue.The patient has an appointment with her spinal doctor on (b)(6) 2024.The patient¿s scans are showing good healing and her foot feels much better so she does want to continue treating but is afraid the bones in her back may be affected.It was later reported that the patient went to (b)(6) and was advised to discontinue use of the device.The doctors were unsure if the symptoms were related to the device but suggested she stop treating as a precaution since the symptoms started around the same time as the patient started treatment with the device.The patient mentioned that she was also experiencing lower back pain in l2, l3, l4, and l5.The patient experienced back pain prior to treating with the device but the pain got worse after treating with the bhs.The pain level is generally 9 out of 10.The patient has been to the hospital twice for pain since beginning treatment.The pain and tremors are not tied to any movements or time of day.The patient described the pain as cyclical and stated it ebbs and flows.The patient alternates between ice, heat, tylenol, and advil to treat the back pain depending on what works for her on any given day.The patient stated that her spine doctors are planning a joint injection to treat the pain.The patient confirmed that she has not treated with the device again.No additional patient consequences/ further information has been reported.The sflx-xl coilette was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b2: required medical intervention.Additional information in g3, h6 and h10: additional narrative.B4: date of the event- the estimated date of the event is november 2024.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
SFLX - XL COILETTE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21136881
Report Number0002242816-2025-00001
Device Sequence Number7677343
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Device Catalogue Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic